# SDR CALA2025080807489

- Difficulty date: July 31, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA. EXFOLIATION CORROSION ON SEVERAL SPOTS OF RT INNER CHORD BETWEEN BS 947.5 -1006.   REMOVED AND REPLACED INNER CHORD AT RT AFT WET AREA BETWEEN STA 890 TO STA 1006 PER SRM 51-40-02-0G-0, 51-40-03-0G-0 AND DWGS 147A8501, 147A0004.
